# SDR IPXA2025090233389

- Difficulty date: August 12, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146N5240
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BULKHEAD LOWER STRUCTURE OF MDC BETWEEN BS 1700 TO 1720 HAVE 5  BRACKETS OF THE NUTPLATE WITH CORROSION.  INSTALLED 5EA BRACKETS AT AFT CARGO BULKHEAD LOWER STRUCTURE OF MDC BETWEEN BS 1700 TO 1720 IAW  SRM 51-40-02.
